This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
H. W. Kuhn andR. E. Quandt, An experimental study of the simplex method,Proc. Symp. Appl. Math. 15 (1963), 107–124.
M. Loève,Probability Theory, Van Nostrand, New York, 1955.
A. Prékopa, On the probability distribution of the optimum of a random linear program,SIAM J. Control 4 (1966), 211–222.
About this article
Cite this article
Prékopa, A. Laws of large numbers for random linear programs. Math. Systems Theory 6, 277–288 (1972). https://doi.org/10.1007/BF01740719
- Computational Mathematic
- Random Linear Program